# SDR DALA2015071304365

- Difficulty date: July 12, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y1292, FRAME 41 TO 47  IN THE CABIN.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG D533-7112.
